# SDR YENA2022041200359

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 01123
- Aircraft time: 82,884 hours, 30,933 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (EA A22-261-01) WINGS/LH WING/ TOP SKIN PANEL #2/ TE OVERHANG  LOWER SURFACE AT LEVEL OF RIBS 15-1/ CORROSION- PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
